# SDR ABXA20230810157

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,330 hours, 27,500 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Pressure Switch
- Part number: 8D1415
- Part serial: 954
- Condition: Defective
- Location: Left Engine
- Part time: 708 hours, 480 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO CVG (APPROXIMATELY 15,000 FT), THE L OIL FILTER EICAS MESSAGE APPEARED. QRH PROCEDURES WERE FOLLOWED WHICH LED TO SHUTTING DOWN THE LEFT ENGINE, DECLARING AN EMERGENCY AND LANDING AT CVG. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE FOUND OIL PRESSURE DIFFERENTIAL SWITCH DEFECTIVE. SWITCH WAS REPLACED IAW B767 AMM 79-35-01. OPS CHECK GOOD. NO MESSAGE PRESENT. AIRCRAFT RETURNED TO SERVICE
